# SDR 96ZZZX5993

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N280US
- Make and model: Boeing 727251
- Aircraft serial: 21159
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 6516829
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HINGE FITTINGS HAVE CORROSION DAMAGE AT THE BEARING HOLES.  REPAIRED FITTINGS PER DALFORT AVIATION XEA NR X1-55-130.
